# SDR YENA20111011358

- Difficulty date: October 11, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 10,288 hours, 3,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: L0517
- Condition: Unserviceable
- Location: Evac Slide
- Part time: 10,288 hours, 3,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 872 BGI-JFK, ON GROUND MAINT CHECK FOUND LT AFT EMERGENCY EXIT SLIDE PRESSURE IN THE RED.  REMOVED AND REPLACED SLIDE PER AMM 25-62-44-04.
